# SDR DALA2024060905900

- Difficulty date: June 6, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 72,240 hours, 33,764 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: STRONG "DIRTY ODOR " FOUND UPON ENTERING A/C APU & APU BLEED WAS ON. CONTACTED MX. C/A: PERFORMED INSP OF APU FOUND INLET CONTAMINATED WITH OIL. APU PUT ON MEL LOG PAGE 5335417. PERFORMED SMOKE AND/OR OIL SMELL IN CABIN PROCEDURE PER A320 TSM 71-00-00-810-802-A.PERFORMED ECS DECONTAMINATION PER A320 AMM 21-00-00-615-802-A. REPLACED RECIRCULATION FAN FILTERS PER A320 AMM 21-21. CONF. WITH MCC OK FOR SERVICE. (LP: 5335416)
